# SDR R61A2023122800769

- Difficulty date: December 4, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 23,266 hours, 15,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE FOUND FORWARD FUSELAGE RIGHT HAND SEAT TRACK FOUND TO HAVE CORROSION IN UPPER SURFACE.  SEAT TRACK CORROSION ON UPPER SURFACE FORWARD FUSELAGE RIGHT HAND REMOVED AND REPLACED CORRODED SEAT TRACK IAW SRM 51-40-08.
